Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have red pimples on skin, used clotrimazole canesten cream for vaginal yeast, itching still present. Will pimples go?

i used clotrimazole 2% canesten cream for vaginal yeast on vulva as adviced by doctor but i think it was wronf diagnosis- my vaginal smear is second group. does it mean i have yeast? i have had itching of vulva ( not inside) after not wiping from urinating while travel , after it itching apeared. after using canesten 3 days i got several red pimples on my skin- will it go away? thanks. btw , canesten did not help much with itching i think it is till present. im wonder if red pimples on my legs will go away , it is side effect if this medicine. i think it was irritation not yeas as m y vaginal smear group is second group
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  385
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Welcome to Healthcare Magic

Vaginal candidiasis is a very common cause of vulval itch and that is why your doctor treated you with clotrimazole. If you had any curdy white discharge it could still be vaginal candidiasis. Sometimes because of scratching people get folliculitis or boils over vulval region. It is basically a bacterial infection of hair follicle , the bacteria is introduced by scratching. You may apply an antibiotic cream like mupirocin 2 % over the red pimples thrice a day. You can also take an anti histamine for itching. Keep the vulval region clean and dry. Yoghurt is good to bring down candidiasis. Have lots of them. If your symptoms continue inspite of the above consult a dermatologist.

Hope this helped
take care
Answered: Tue, 23 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor